# SDR WTAA950109

- Difficulty date: March 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 794
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Bird Strike
- Location: Airframe
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

STS - CREW REPORTED BIRD STRIKE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED BIRD STRIKE INSPECTION OF AREA.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
